# SDR MALA010396

- Difficulty date: April 15, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 522794
- Part serial: 05861331
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: L
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON FLIGHT 2802, OUT OF DTW RIGHT ENGINE OIL PRESSURE GAUGE WENT TO ZERO.  DURING RETURN THE GAUGE FLICKERED BACK ON A COUPLE OF TIMES, BUT THEN WENT OUT AGAIN.  RIGHT OIL TEMP WORKED FINE.  MAINTENANCE ADDED 1 QUART OF OIL TO RT ENGINE, REPLACED RT ENG OIL PRESS/TEMP INDICATOR WITH SERVICABLE UNIT P/N 522794, S/N/OFF 06871426, S/N ON 05861331.  FUNCTIONAL CHECKS ARE GOOD AT THIS TIME.
